MathSciNet Relay Station
MathSciNet bibliographic data
MR688965 35R15 (28C20 46G99 58D20 60J99)
Lee, Yuh Jia A correction and some additions to: "Fundamental solutions for differential equations associated with the number operator''. Trans. Amer. Math. Soc. 276 (1983), no. 2, 621–624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement